MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ4 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ4 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Event date(onset): (b)(6) 2022.Alert date: (b)(6) 2022.Country of event: ous procedure: tka using attune cementless: ps rp configuration date of procedure: (b)(6)2021 event description: right periprosthetic tka infection.Date of evaluation: (b)(6) 2022.Date of site awareness: (b)(6) 2022.Operative side: right.Did this adverse event occur intraoperatively?: no date of onset (or worsening, if applicable): (b)(6) 2022 is this a new or worsening event?: new event was this adverse event for the study knee?: yes was this adverse event classified as serious?: yes led to death: no resulted in a life-threatening illness or injury: no resulted in an impairment of a body structure or a body function: yes required in-patient hospitalization or prolongation of existing hospitalization: yes resulted in medical or surgical intervention to prevent permanent impairment to body structure or a body function: yes leads to fetal distress, fetal death or a congenital abnormality or birth defect: no was the subject readmitted to hospital?: yes the date of readmission: (b)(6) 2022 the date of discharge: (b)(6) 2022 was event expected/anticipated?: blank.Severity: severe.Relation to study device: not related.Relation to study procedure: not related action taken - none: no medical.Intervention/modification: no medical intervention/modification - specify: blank diagnostic intervention: no diagnostic intervention - specify: blank culture taken: no physical therapy: no.Observation: no.Manipulation under anesthesia: no.Manipulation under anesthesia date: blank pre-manipulation extension: blank pre-manipulation hyperextension: no pre-manipulation flexion: blank post-manipulation.Extension: blank post-manipulation hyperextension: no post-manipulation flexion: blank surgical intervention not for the study knee: no surgical intervention not for the study knee - specify: blank date of surgical intervention not for study knee: blank surgical intervention of the study knee: yes date of surgical intervention for study knee: (b)(6) 2022 i & d: yes.Arthroscopy: no.Isolated resurfacing of previously unsurfaced patella: no other procedure for study knee: yes other procedure for study knee - specify: polyethylene bearing linerexchange; insertion of prosthetic graft, stimulan beads with vancomycin and tobramycin.Components removed ¿ none: no.Femoral component removed: no.Tibial base removed: no.Tibial insert removed: yes patellar component (for previously resurfaced patella) removed: no other action taken: no other action taken - specify: blank adverse event outcome: recovering/resolving date of adverse event resolution/death: blank.Product details : log line: 1.Component type: femoral.Catalog number: 150411204.Product id/lot number: 8922637.Unique device identifier: (b)(4).Log line: 2.Component type: tibial.Catalog number: 150611004.Product id/lot number: 9614358.Unique device identifier: (b)(4).Log line: 3.Component type: insert.Catalog number: 151650405.Product id/lot number: 8718815.Unique device identifier: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ4 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17163361
Report Number1818910-2023-12531
Device Sequence Number14907641
Product Code NJL
UDI-Device Identifier10603295052289
UDI-Public10603295052289
Combination Product (Y/N)N
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-405
Device Catalogue Number151650405
Device Lot Number8718815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS RT SZ 4; ATTUNE RP TIB BASE SZ 4 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown